# SDR MALA965265

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3183 - EN ROUTE TO TVC, THE NR 2 INBOARD BOOT SECTION FROM THE WING TIP ON THE RIGHT SIDE DIDN'T INFLATE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE PATCHED A SMALL HOLE IN THE NR 2 BOOT AND REMOVED MOISTURE.  ALL CHECKS SATISFACTORY.  (M)
